| Model Number |
801400 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported a small orange foreign object within the packaging of a surgical pattie (id 801400).The issue was detected during pre-surgery and no patient injury was reported.
Additional Manufacturer Narrative
The surgical pattie (id: 801400) was returned for evaluation.Device history record (dhr)- there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis: complaint sample reviewed and confirmed, foreign material present in sealed package.Operators are trained to inspect packages to ensure they are free of debris.Per procedure, "there shall be no loose particles or foreign matter in the flexible blister larger than.80 sq mm in any dimension and there shall be no more than five particles.25 sq mm or larger, measured with the transparent chart for estimation of defect size.Root cause: the complaint was confirmed in the complaint investigation.Currently the complaint issue does not represent an adverse trend, however the issue will continue to be monitored and trended through the complaint evaluation process.The risk remains acceptable per the risk analysis.The root cause is operator error.
Event or Problem Description
N/a.